Aline; Sorry Gabapentin is what is known as a weight neutral medication which means most people do not have problems losing or gaining weight they are both listed on side effects but even at that they are in the last part under less common(Rare) You should talk with your doctor how long has it been since you have had a blood test or talk with your doctor about this.Thyroid and many other things can cause you to gain weight or not be able to lose weight maybe you want a complete blood check and thyroid test. Keep the chin up and keep trying. Chuck1957
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2011 • 2 answers
Posted 11 May 2011 • 4 answers
Is it possible to lose increased weight from steroids and how long does it take to lose it once fin?
Posted 21 Oct 2013 • 1 answer
Posted 15 Apr 2016 • 3 answers
Posted 31 Mar 2017 • 3 answers